# SDR CALA9800090

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING INBOARD MID-FLAP UPPER SKIN PILLOWED WITH DISHED FASTENERS IN AREA ABOVE REAR SPAR UPPER CHORD APPROXIMATELY 21 INCHES FROM INBOARD END AND EXTENDING OUTBOARD 6.5 INCHES.  A FILLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 57-50-04, FIGURE 8 AND 51-30-2.
